# SDR QXEA200501611

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK. FUSELAGE EXTERIOR HAS NICKS ON THE SKIN AT STATION 1000 STRINGER 15L TO 16L. MAINTENANCE BLENDED OUT DAMAGE IAW CRJ-700 SRM 51-12-00. WITHIN LIMITS OF EA R-53-397 AND REO 670-53-61-213. FINISH RESTORED.
